MAUDE Adverse Event Report: COOK INC N-COMPASS NITINOL STONE EXTRACTOR; GAE SNARE, SURGICAL

COOK INC N-COMPASS NITINOL STONE EXTRACTOR; GAE SNARE, SURGICAL
Catalog Number C-NTSE-2.4-115-NCT4
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/07/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the n-compass nitinol basket would not open or close.A new basket was used to complete the procedure.It was further noted that the basket sheath had the appearance of being accordion 2 mm from the support sheath and it was also noted the basket formation had a broken wire.There were no adverse effects to the patient reported.

Brand Name
N-COMPASS NITINOL STONE EXTRACTOR
Common Device Name
GAE SNARE, SURGICAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8167883
Report Number1820334-2018-03820
Device Sequence Number1446999
Product Code GAE
UDI-Device Identifier00827002362512
UDI-Public(01)00827002362512(17)180801(10)4469254
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2018
Device Catalogue NumberC-NTSE-2.4-115-NCT4
Device Lot Number4469254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1